# SDR CHQA201100276

- Difficulty date: July 8, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 21,823 hours, 17,900 cycles
- Engine: Allsn AE3007A
- Engine time: 22,595 hours, 19,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 10 LEFT SIDE WAS FOUND TO BE CRACKED ON THE UPPER INBOARD SIDE.  MAINTENANCE REMOVED THE CRACKED FRAME AND INSTALLED THE NEW FRAME IN ACCORDANCE WITH SRM 51-40-02.
